# SDR V0XD20150507128

- Difficulty date: May 3, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SIDE SEAT RAILS HAVE SPOTS OF CORROSION FROM FS 669.40 TO 977.0.  EVALUATED & FOUND TO BE OUT OF LIMITS.  REPLACED LT NR 5 & 6 RAIL SECTIONS & REPLACED RT NR 4 & 6 RAIL SECTIONS IAW AMM 53-00-49 & REO 670-53-00-013 REV J DATED 22 OCT 2014.  PN'S SH670-36255-3, SH670-37509-1 & SH670-36260-5.  WO 80286 & WC 2194.
